Herceptin Side Effects?
Doing well overall, especially having finished chemo. Over a week after chemo (weekly Taxol and Herceptin), I switched to Herceptin alone (every three weeks, but they did the first Herceptin-only dose about 9 days after chemo). I was told it was nothing...a cake walk...tolerated well...practically no side effects aside from possible heart issues (I've had 2 echos now, LVEF is okay). I felt pretty good that morning, and I even drove myself an hour to the infusion and an hour home.
Did fine during the infusion. However, about 2 hours after I got home, I developed the most stinking bone pain ever--legs and hands. I had it previously with Taxol and Herceptin, but I'd no idea it could happen with Herceptin alone. I've not had any Neulasta. Admittedly, both RBC and WBC are low (WBC low normal, RBC just below normal).
I knew maybe to expect mild aches and perhaps a headache. Thankfully, I felt better by 24 hours later, but is this something common? Will I need to "prepare" for it every 3 weeks? I knew about the cardiac risks, but *no one* warned me that I might experience pain with just Herceptin. Don't get me wrong--I'm grateful for it! But I like to prepare or at least know to take something for pain, etc. before it hits like that again.
Anyone else have this happen?